Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/255570
Title: Асимптотические методы построения оптимальных управлений с релейными и особыми участками
Authors: Калинин, А. И.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 1990
Publisher: Минск : Университетское
Citation: Вестник Белорусского государственного университета имени В. И. Ленина. Сер. 1, Физика. Математика. Механика. – 1990. – № 1. – С. 58-61.
URI: https://elib.bsu.by/handle/123456789/255570
ISSN: 0321-0367
Appears in Collections:1990, №1 (январь)

Files in This Item:
File Description SizeFormat 
58-61.pdf224,94 kBAdobe PDFView/Open


PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.